# SDR DALA2023041202891

- Difficulty date: March 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2662805) ACCOMPLISH VA 99999 REV IR TO MODIFY PBE EQUIPMENT IN CONJUNCTION WITH AA 2520-02015.
